MathSciNet Relay Station
MathSciNet bibliographic data
MR336471 47H15 (34G05)
Benilan, P.; Brezis, H. Solutions faibles d'équations d'évolution dans les espaces de Hilbert. (French) Ann. Inst. Fourier (Grenoble) 22 (1972), no. 2, 311–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement